# SDR USAA951308

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22884
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 1044
- Part time: 35,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .5 INCH GOUGE IN STRINGER OUTBOARD 'J' SECTION, STATION 1044 STRINGER 27L.  INSTALLED REPAIR DOUBLER UNDER 'J' LEG OF STRINGER, AFTER SMOOTHING GOUGE.  REPAIRED PER SRM 53-10-3 FIG 1.  (M)
